# SDR MASA2009011700030

- Difficulty date: January 17, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N75995
- Make and model: Cndair CL6002B19
- Aircraft serial: 7361
- Aircraft time: 16,307 hours, 15,691 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ASH FLT 7218 IAD-RON.  GEAR DISAGREE WARNING DURING GEAR EXTENSION.  MX PERFORMED GEAR SWINGS AND OPS CHECKED GOOD, NO FAULTS FOUND.
